0

Bugatti silver black  Lulubelle wrote 8 days ago

Hi my name is Lulama Ngobeza I have been on warfarin since August 2016. When I was admitted it was because of the Pulmonary Embolism and also discovered that I have anti phospholipid syndrome and was diagnosed with Lupus. My target is 2-3 but I am struggling to get there. Sometimes the blood is too thin and sometimes too thick. When I asked the doctor how long will I be on warfarin she said for life. I am not sure what to eat anymore because my blood keeps on getting thicker but have stayed away from the greens the whole of last week.
The other problem I have is the neck and hip pain as well it comes and goes and if I excercise at least the pain is not so much. I am also on other meds like plasmoquine, calciferol and Azathioprine (Imuran) and I drink them in the morning after breakfast so that they dont interfere with the warfarin. Thank you for this platform we'll really appreciate your advise and suggestions.

Category: Blood Clots

Total Views: 54

Total Comments: 1

Disclaimer


All Comments (1)

Comment on this post  



0

Brachiosaurus  warrick - (1) - posted 7 days ago

Hi Lulama, sorry to hear of your health issues and struggle to keep you INR stable. I am on warfarin for life also. I have not made any changes to my diet at all and I have a stable INR (most of the time :-)) so hope you can too.
Many people have found that taking a vitamin K supplement actually helps stabilise an unstable INR.
There is some good info here http://inrtracker.com/discuss/vit-k-supplementation-to-stabile-inrs
http://www.clotcare.com/vitaminkstabilizesinrs.pdf
http://www.valvereplacement.org/forums/forum/anti-coagulation/854494-my-experiences-with-vitamin-k2-and-inr http://www.valvereplacement.org/forums/forum/heart-talk/38392-vitamin-k2-and-warfarin http://www.valvereplacement.org/forums/forum/anti-coagulation/41008-great-article-on-vitamin-k-supplementation-and-anticoagulation-control
It's important that you have vit K in your diet so you need to eat your greens, its better to be consistant with your diet.
A vitamin K supplementation helps smooth out the highs and lows of vit K intake and should keep things more level.
Talk with you doctor about this, hopefully they will be knowledgable on this and help you out.
Best wishes

Reply to warrick

Start managing your Warfarin Register for Free